MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CEM CONST LNR 50X28; PROSTHESIS, HIP

ZIMMER BIOMET, INC. CEM CONST LNR 50X28; PROSTHESIS, HIP
Catalog Number 00711505028
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).H10: unknown head.Unknown cup.Unknown stem.G2: japan.The customer indicated that the product location is unknown; therefore, it will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a hip revision approximately 1-year post implantation due to dislocation.During the procedure, the liner and head were revised successfully.It was confirmed that no further information could be provided.
 
Event or Problem Description
It was confirmed that no further information could be provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: g3; h2; h3; h4; h6; h10.Visual examination of the provided pictures identified the constrained liner and ring within the joint, and then the explanted ring, covered in bio-debris.The ring and liner appear to still be assembled within the joint after the dislocation.No further evaluation can be made.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: 1.Right total hip arthroplasty with cup-cage construct and constrained acetabular cup liner.2.Femoral head component and acetabular cup constrained liner are dislocated.3.Generalized reduced bone mineral density.Bony deficiency of the proximal femur about the proximal femoral.Stem.Radiolucent lines at metal-bone interfaces of the proximal femoral stem are possible for loosening of the femoral component.4.Heterotopic islands of bone project lateral to the hip.A bony fragment projecting medial to the proximal femoral stem may be heterotopic island of bone versus old ununited fracture of the proximal medial femoral shaft.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.

Brand Name
CEM CONST LNR 50X28
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23584823
Report Number0001822565-2025-04205
Device Sequence Number9305096
Product Code KWZ
UDI-Device Identifier00889024130241
UDI-Public(01)00889024130241(17)290302(10)66379610
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K072121
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00711505028
Device Lot Number66379610
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale